# SDR DJFA20130811001

- Difficulty date: August 11, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 8,907 hours, 5,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9711172A
- Condition: Seized
- Location: Cockpit
- Part time: 174 hours, 123 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE ODOR IN CABIN WHILE RUNNING ACFT ON GROUND.  CREW DETERMINED SMOKE ODOR EMINATED FROM THE COCKPIT A/C PACK.  ACM WAS SEIZED AND REPLACED IT.
